# SDR MASA2023071900094

- Difficulty date: July 20, 2023
- Submitted: July 22, 2023
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 59,204 hours, 33,027 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING
